# SDR UIEA2019040423759

- Difficulty date: April 1, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 77,692 hours, 16,903 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Warning Message
- Condition: False Activation
- Location: Battery
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT, WITH BATT SW SELECTED ON, BATT OFF LIGHT ILLUMINATED AND DISCHARGE LIGHT ILLUMINATED.( POWERED DOWN & REBOOT ACFT REF. AMM 24-31-01 & 34-31-02. NO MSGS, AIRCRAFT OK FOR SERVICE. )
